# SDR EE4Y2012052100195

- Difficulty date: April 27, 2012
- Submitted: May 21, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 20,902 hours, 10,053 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100400000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THERMOGRAPHIC INSPECTION METHOD, VERTICAL STABILIZER RUDDER, RT SIDE PANEL HAS TRAPPED FLUID AT HOISTING POINT NR 2. DAMAGED AREA WAS REPAIRED IAW REPAIR INSTRUCTIONS NR 70561884/006 AND 70561884/007.
